# SDR R61A201505070282

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,173 hours, 16,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Weak
- Location: Aft Flashlight
- Component: Flashlight
- Component part number: P2070009520
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT F/A FLASHLIGHT WAS VERY DIM.  MAINTENANCE R & R THE AFT F/A  FLASHLIGHT BATTERIES IAW AMM AND OPS CHECKED GOOD.
